Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 179, NWS Grand Forks, ND

August 18, 20166 counties in North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 18, 2016, 6:57 AM CDT for 6 counties in North Dakota. It was in force for 63 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 18, 2016, 6:57 AM CDT (11:57 UTC)
Expired
Aug 18, 2016, 8:00 AM CDT
In force
63 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Barnes County, ND, Cass County, ND, Griggs County, ND, Ransom County, ND, Steele County, ND, Traill County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 97 km from the middle of the area, began a volume at 11:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 18, 7:18 AM CDTTSTM WND DMG3 Ssw Eckelson, NDA 5 TO 10 INCH DIAMETER TREE WAS SNAPPED. ONE SHED WAS TIPPED OVER AND A SECOND WAS FLATTENED.
Aug 18, 7:20 AM CDTTSTM WND DMG3 Sw Sanborn, NDSEMI TRACTOR AND TRAILER COMBINATION WAS BLOWN OFF OF INTERSTATE 94 NEAR MP178.
Aug 18, 7:20 AM CDTTSTM WND DMG3 Sw Sanborn, NDSEMI TRUCK AND TRAILER BLOWN OFF OF INTERSTATE 94 NEAR MP178.
Aug 18, 7:25 AM CDTTSTM WND DMG3 Sw Sanborn, NDSEMI TRACTOR AND TRAILER COMBINATION WAS BLOWN OFF OF INTERSTATE 94 NEAR MP178. LARGE TREE BRACHES AND LIMBS BROKEN DOWN IN SHELTER BELTS ACROSS SOUTHERN POTTER TOWNSHIP.
Aug 18, 7:30 AM CDTTSTM WND GST 804 Ssw Sanborn, NDA WIDE SWATH OF DAMAGING WINDS AND HAIL RAKED ACROSS NORTHERN HEMEN TOWNSHIP. WIND DRIVEN HAIL STRIPPED MATURING BEAN AND CORN FIELDS DOWN TO STUMPS. TREES WERE BROKEN DOWN...STEEL GRAIN BINS WERE DENTED IN AND ROOFING MATERIALS WERE TORN OFF OF FARM OUTBUILDI
Aug 18, 7:50 AM CDTTSTM WND GST 59Valley City, NDTHE WIND GUST WAS MEASURED AT THE VALLEY CITY AIRPORT.
Aug 18, 7:55 AM CDTTSTM WND DMG2 E Valley City, NDA SEMI TRACTOR AND TRAILER COMBINATION WAS BLOWN OFF OF INTERSTATE 94 JUST EAST OF VALLEY CITY.
Aug 18, 8:00 AM CDTTSTM WND DMG1 S Oriska, NDSEMI CARRYING ANHYDROUS AMMONIA ROLLED ON ITS SIDE IN THE EASTBOUND LANE OF INTERSTATE 94. TIME ESTIMATED BASED ON RADAR. LOCATION ESTIMATED AWAITING FURTHER REPORTS.
Aug 18, 8:05 AM CDTTSTM WND DMG1 Sw Oriska, NDSEMI CARRYING ANHYDROUS AMMONIA ROLLED ON ITS SIDE IN THE EASTBOUND LANE OF INTERSTATE 94. TIME ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 12.0 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2016-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 312 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2016-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
312 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
2209 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

205 
WUUS53 KFGF 181157
SVRFGF
NDC003-017-039-073-091-097-181300-
/O.NEW.KFGF.SV.W.0179.160818T1157Z-160818T1300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
657 AM CDT THU AUG 18 2016

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN RANSOM COUNTY IN SOUTHEASTERN NORTH DAKOTA...
  BARNES COUNTY IN SOUTHEASTERN NORTH DAKOTA...
  GRIGGS COUNTY IN SOUTHEASTERN NORTH DAKOTA...
  STEELE COUNTY IN SOUTHEASTERN NORTH DAKOTA...
  WESTERN TRAILL COUNTY IN SOUTHEASTERN NORTH DAKOTA...
  WESTERN CASS COUNTY IN SOUTHEASTERN NORTH DAKOTA...

* UNTIL 800 AM CDT

* AT 657 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR SUTTON TO NEAR MILLARTON...MOVING EAST AT 45
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  REVERE AND SUTTON AROUND 700 AM CDT. 
  HANNAFORD...COOPERSTOWN AND WALUM AROUND 710 AM CDT. 
  LUVERNE AROUND 725 AM CDT. 
  LITCHVILLE...HOPE AND BLABON AROUND 735 AM CDT. 
  HASTINGS AND COLGATE AROUND 740 AM CDT. 

ALSO INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 29 BETWEEN MILE MARKERS 113 AND 122.
 INTERSTATE 94 IN NORTH DAKOTA BETWEEN MILE MARKERS 271 AND 317.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4631 9804 4663 9803 4663 9844 4764 9850
      4767 9700 4628 9786
TIME...MOT...LOC 1157Z 274DEG 41KT 4738 9838 4665 9881 

HAIL...1.00IN
WIND...60MPH
 
$$

KNUTSVIG
3 follow-up statements
914 
WWUS53 KFGF 181206
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
706 AM CDT THU AUG 18 2016

NDC003-017-039-073-091-097-181300-
/O.CON.KFGF.SV.W.0179.000000T0000Z-160818T1300Z/
RANSOM ND-BARNES ND-GRIGGS ND-STEELE ND-TRAILL ND-CASS ND-
706 AM CDT THU AUG 18 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR WESTERN RANSOM...BARNES...GRIGGS...STEELE...WESTERN TRAILL AND
WESTERN CASS COUNTIES...

AT 705 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR REVERE TO NEAR MILLARTON...MOVING EAST AT 45 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...OBSERVATION. AT 656 AM...A WIND GUST OF 71 MPH WAS REPORTED
         AT THE JAMESTOWN AIRPORT. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

THESE SEVERE STORMS WILL BE NEAR...
  HANNAFORD...COOPERSTOWN AND WALUM AROUND 710 AM CDT. 
  LUVERNE AROUND 725 AM CDT. 
  LITCHVILLE...BLABON AND SHERBROOKE AROUND 735 AM CDT. 
  HOPE...HASTINGS AND COLGATE AROUND 740 AM CDT. 
  LITTLE YELLOWSTONE...KATHRYN AND FORT RANSOM AROUND 750 AM CDT. 

ALSO INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 29 BETWEEN MILE MARKERS 113 AND 122.
 INTERSTATE 94 IN NORTH DAKOTA BETWEEN MILE MARKERS 271 AND 317.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4631 9804 4663 9803 4663 9844 4764 9850
      4767 9700 4628 9786
TIME...MOT...LOC 1205Z 274DEG 41KT 4737 9826 4664 9869 

HAIL...1.00IN
WIND...70MPH
 
$$

KNUTSVIG
202 
WWUS53 KFGF 181235
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
735 AM CDT THU AUG 18 2016

NDC003-017-039-073-091-097-181300-
/O.CON.KFGF.SV.W.0179.000000T0000Z-160818T1300Z/
RANSOM ND-BARNES ND-GRIGGS ND-STEELE ND-TRAILL ND-CASS ND-
735 AM CDT THU AUG 18 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR WESTERN RANSOM...BARNES...GRIGGS...STEELE...NORTHWESTERN TRAILL
AND NORTHWESTERN CASS COUNTIES...

AT 734 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SIBLEY TO NEAR HASTINGS TO 6 MILES NORTHWEST OF
BERLIN...MOVING SOUTHEAST AT 45 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

THESE SEVERE STORMS WILL BE NEAR...
  HASTINGS AND VALLEY CITY AROUND 740 AM CDT. 
  KATHRYN AND PILLSBURY AROUND 745 AM CDT. 
  LITTLE YELLOWSTONE AROUND 750 AM CDT. 
  NOME...LUCCA AND FORT RANSOM AROUND 755 AM CDT. 
  PAGE AROUND 800 AM CDT. 

ALSO INCLUDES INTERSTATE 94 IN NORTH DAKOTA BETWEEN MILE MARKERS 273
AND 311.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4631 9804 4663 9803 4663 9844 4764 9831
      4764 9733 4628 9786
TIME...MOT...LOC 1234Z 297DEG 42KT 4721 9802 4672 9813 4643 9860 

HAIL...1.00IN
WIND...70MPH
 
$$

KNUTSVIG
083 
WWUS53 KFGF 181245
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
745 AM CDT THU AUG 18 2016

NDC003-017-039-073-091-097-181300-
/O.CON.KFGF.SV.W.0179.000000T0000Z-160818T1300Z/
RANSOM ND-BARNES ND-GRIGGS ND-STEELE ND-TRAILL ND-CASS ND-
745 AM CDT THU AUG 18 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR WESTERN RANSOM...BARNES...EASTERN GRIGGS...STEELE...NORTHWESTERN
TRAILL AND NORTHWESTERN CASS COUNTIES...

AT 742 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SIBLEY TO NEAR KATHRYN TO NEAR BERLIN...MOVING
EAST AT 45 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

AT 720 AM...BASEBALL SIZE HAIL WAS REPORTED AND A SEMI TRUCK WAS 
REPORTED AS OVERTURNED ON I-94 NEAR MILE MARKER 278.

THESE SEVERE STORMS WILL BE NEAR...
  KATHRYN...LUVERNE AND SIBLEY AROUND 745 AM CDT. 
  PILLSBURY AND LITTLE YELLOWSTONE AROUND 750 AM CDT. 
  NOME...COLGATE AND FINGAL AROUND 755 AM CDT. 
  PAGE AND LUCCA AROUND 800 AM CDT. 

ALSO INCLUDES INTERSTATE 94 IN NORTH DAKOTA BETWEEN MILE MARKERS 275
AND 311.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4631 9804 4663 9803 4663 9844 4703 9834
      4764 9828 4764 9733 4628 9786
TIME...MOT...LOC 1242Z 274DEG 41KT 4720 9790 4671 9801 4642 9848 

HAIL...1.00IN
WIND...70MPH
 
$$

KNUTSVIG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 3:49 AM CDT, 3 hours 8 minutes earlier.

Area forecast discussion, Aug 18, 3:49 AM CDT, 3 hours 8 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
349 AM CDT THU AUG 18 2016

.SHORT TERM...(Today and tonight)
Issued at 349 AM CDT Thu Aug 18 2016

Short term period primary threats include flash flood potential
this morning and severe threat later today. The latest analysis
indicates an area of 2000 J/kg of MUCAPE exists over south-central
ND currently. Further north and northeast into NE ND...MUCAPEs of
around 500 exist. A 25-35 kt low level jet is helping keep
thunderstorm activity going this morning. This jet, along with the
theta-e associated with the high MUCAPEs, will shift east this
morning as a low in the western Dakotas shifts east as well.
Frontal boundary across the north is being reinforced by the cold
pool associated with current thunderstorm activity in that area
and can be seen moving south as a fine line on radar. Recent WPC
meso precip discussion points out flooding potential exists as
this system shifts east into the Red River Valley this
morning...all the way down to the southern valley. Will mention
flooding/heavy rain threat in HWO and also in grids. Thunderstorm
activity this afternoon will be dependent upon this morning's
activity. Current thinking is that the southern part of the valley
could see severe activity this afternoon/early evening. The last
two runs of the HRRR point toward this morning's activity moving
through Bemidji by noon...with redevelopment /possible/ behind
this line near Fargo/Wahpeton into the late afternoon hours.

.LONG TERM...(Friday through Wednesday) Issued at 349 AM CDT Thu
Aug 18 2016

Friday looks quiet with cool high pressure building into the
region under cloudy skies. Clouds decrease for Saturday...but cool
air will linger with highs only in the mid 60s to lower 70s.

Long wave upper level trough over Hudson Bay shifts east while long
wave ridge over the Gulf of AK shifts into western Canada by the end
of the period. The long wave pattern de-amplifies through the period.
The GFS and the ECMWF were in good agreement through the period with
the GFS a little faster on MON then syncs back up by the end of the
period. The ECMWF was trending faster while the GFS was vacillating
around in the Mon time frame. Will blend the models.

High temperatures were increased a degree or so on Sun. Temps were
increased two to three degrees for Mon and one or two degrees for
Tue. High temps decreased one to two degrees for Wed from
yesterdays forecast package.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1252 PM CDT Wed Aug 17 2016

VFR conditions this afternoon and tonight, with VFR cigs lowering
through the morning as SHRA and TSRA being spreading across the
area. Convection may impact DVL and GFK through 18Z and will
likely not impact other sites until later Thu afternoon.

&&

.FGF Watches/Warnings/Advisories...
ND...None.
MN...None.
&&

SHORT TERM...Knutsvig
LONG TERM...Knutsvig/Hoppes
AVIATION...Voelker
Hazardous weather outlook, Aug 18, 4:04 AM CDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
404 AM CDT THU AUG 18 2016

MNZ004>009-013>017-022>024-027-028-032-NDZ007-008-016-190915-
KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-EAST MARSHALL-
NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK-NORTH CLEARWATER-
SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-WEST BECKER-
EAST BECKER-WADENA-CAVALIER-PEMBINA-EASTERN WALSH COUNTY-
404 AM CDT THU AUG 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TODAY. SOME STORMS MAY
BE STRONG WITH SMALL HAIL, BRIEF HEAVY RAIN, AND GUSTY WINDS.
HOWEVER...THE THREAT FOR SEVERE WEATHER TODAY IS LOW IN FAR
NORTHWESTERN MN AND THE PEMBINA/LANGDON AREAS IN ND.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA ON TUESDAY AND ON
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

MNZ001-002-NDZ006-014-015-024-026>030-054-190915-
WEST POLK-NORMAN-TOWNER-BENSON-RAMSEY-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-WESTERN WALSH COUNTY-
404 AM CDT THU AUG 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED ACROSS NORTHEASTERN ND AND INTO WESTERN
POLK AND NORMAN COUNTIES TODAY. SOME THUNDERSTORMS COULD BE STRONG
AND PRODUCE LOCALLY HEAVY RAIN...WITH ISOLATED FLASH FLOODING
POSSIBLE. WHILE THE THREAT FOR THUNDERSTORMS EXIST INTO THE
AFTERNOON HOURS...THE THREAT FOR HEAVY RAIN WILL BE MAINLY IN THE
MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA ON TUESDAY AND ON
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

MNZ003-029>031-040-NDZ038-039-049-052-053-190915-
CLAY-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-GRANT-BARNES-CASS-
RANSOM-SARGENT-RICHLAND-
404 AM CDT THU AUG 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED ACROSS FAR SOUTHEASTERN ND AND INTO
WEST CENTRAL MN TODAY. SOME STORMS COULD BE SEVERE WITH LARGE
HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. HEAVY RAIN WILL
BE POSSIBLE ALSO...WITH ISOLATED FLASH FLOODING POSSIBLE. THE BEST
CHANCE FOR SEVERE WEATHER WILL BE DURING THE AFTERNOON HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA ON TUESDAY AND ON
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

KNUTSVIG

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 7:52 AM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Ransom, Richland, Sargent53 min
Aug 18, 8:56 AM CDTSpecial Weather StatementFGFRichland, Sargent64 min
Aug 18, 9:04 AM CDTSevere Thunderstorm WarningFGFRichland, Sargent26 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.